# SDR SWIA202156982

- Difficulty date: February 19, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH INBD FLAP VANE INBD LEADING EDGE SKIN WORN FROM BUMPER STOP   (C-CHECK) RO 3/24/2021    COMPLIED WITH REO 601R-57-52-004 REV-D DATE 2012-12-19 REPAIRS TO LEADING EDGE SKIN - INBOARD FLAP VANE. FOUND  TO BE OUT OF LIMITS, REPLACED SKIN WITH NEW P/N 601R14303-42. REF CRJ200 SRM 51-42-10 AND DWG. 601R14302 REV.E SEE CONTINUATION CARD FOR DETAILS / COMPLIED WITH TASK CARD 51-900-1003-SKY.
